Stability for the periodic Camassa-Holm equation

Jonatan Lenells

Research output: Contribution to journalArticlepeer-review

16 Citations (SciVal)


We use integrability to prove the stability of smooth periodic solutions of the Camassa-Holm equation. In particular, the smooth periodic traveling wave solutions are shown to be orbitally stable.
Original languageEnglish
Pages (from-to)188-200
JournalMathematica Scandinavica
Issue number2
Publication statusPublished - 2005

Subject classification (UKÄ)

  • Mathematics


Dive into the research topics of 'Stability for the periodic Camassa-Holm equation'. Together they form a unique fingerprint.

Cite this